# SDR DL72S962655

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B727M
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BLEW ON T/O.  REPLACED NR 3, 4 MAIN WHEEL ASSY.  A/C FERRIED TO DFW ACCT OF DAMAGE TO RT INBD MID FLAP AND RT MAIN GEAR WING    DOOR.
